The Open UniversitySkip to content
 

Non-metric linear biplots

Gower, J. C.; Meulman, J. J. and Arnold, G. M. (1999). Non-metric linear biplots. Journal of Classification, 16(2) pp. 181–196.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1007/s003579900053
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 1999 Springer-Verlag New York Inc.
ISSN: 1432-1343
Project Funding Details:
Funded Project NameProject IDFunding Body
Not SetNot SetBBSRC (Biotechnology and Biological Sciences Research Council)
Keywords: biplots; calibration; distance-based multivariate analysis; least-squares scaling; matrix approximation; non-linear multivariate analysis; non-metric multidimensional scaling; ordination; orthogonal procrustes analysis; principal components analysis; regression method for biplots
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 23923
Depositing User: Sarah Frain
Date Deposited: 28 Apr 2011 16:06
Last Modified: 21 Mar 2014 10:17
URI: http://oro.open.ac.uk/id/eprint/23923
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk